|Posted by Brian on January 20, 2004 at 13:48:36:|
In Reply to: Re: DRUG INDUCED SCHIZOPHRENIA posted by Brian on January 20, 2004 at 13:35:19:
It sounds like you have consulted a mental health practitioner (in order to get your Rx.) which is the best thing to do if you have noticable changes in your thought or sleep patterns. It is highly unlikely that a single experience with cannabis would warrant any acute symptoms such as the ones you described, especially 3 weeks later. Find out if anyone who smoked the same batch had any adverse effects (perhaps it was laced with another drug). I have heard of minimal instances of "psyching" oneself out after a drug experience, but in every instance that person has recovered and used the experience as a learning tool. Your prescription sounds like an overload for the symptoms you are experiencing so maybe consider getting a second opinion. Whatever you do, be aware of the risk/benefit of any drugs, licit or illicit, and stay healthy in body & mind!